# SDR AWXA9900294

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C22320
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOORBEAM ATTACH ANGLE TO FUSELAGE AT STA 598 WL 208 LT CUSP LINE CRACK STR 17L.  REMOVED, FABRICATED, AND INSTALLED REPAIR PARTS PER AWA ER 2-53-15-86 + SB 737-53-1061.
